1. $\varphi$-CONNES MODULE AMENABILITY OF DUAL BANACH ALGEBRAS

A. Ghaffari; S. Javadi Syahkale; E. Tamimi

Volume 8, Issue 1 , Summer and Autumn 2020, , Pages 69-82

Abstract
  In this paper we define $\varphi$-Connes module amenability of a dual Banach algebra $\mathcal{A}$ where $\varphi$ is a bounded $w_{k^*}$-module homomorphism from $\mathcal{A}$ to $\mathcal{A}$. We are mainly concerned with the study of $\varphi$-module normal virtual diagonals. We show that if $S$ is ...  Read More

2. AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS

Ali Ghaffari; Seyedeh Samaneh Javadi Syahkale

Volume 3, Issue 2 , Winter and Spring 2016, , Pages 97-107

Abstract
  The purpose of this article is to develop the notions of amenabilityfor vector valued group algebras. We prove that L1(G, A) is approximatelyweakly amenable where A is a unital separable Banach algebra. We givenecessary and sufficient conditions for the existence of a left invariant meanon L∞(G, ...  Read More

3. DIFFERENTIAL MULTIPLICATIVE HYPERRINGS

L. Kamali Ardekani; B. Davvaz

Volume 2, Issue 1 , Summer and Autumn 2014, , Pages 21-35

Abstract
  There are several kinds of hyperrings, for example, Krasnerhyperrings, multiplicative hyperring, general hyperrings and$H_v$-rings. In a multiplicative hyperring, the multiplication isa hyperoperation, while the addition is a binary operation. In this paper, the notion of derivation on multiplicative ...  Read More

4. f-DERIVATIONS AND (f; g)-DERIVATIONS OF MV -ALGEBRAS

L. Kamali Ardakani; Bijan Davvaz

Volume 1, Issue 1 , Summer and Autumn 2013, , Pages 11-31

Abstract
  Recently, the algebraic theory of MV -algebras is intensively studied. In this paper, we extend the concept of derivation of $MV$-algebras and we give someillustrative examples. Moreover, as a generalization of derivations of $MV$ -algebraswe introduce the notion of $f$-derivations and $(f; g)$-derivations ...  Read More